MAUDE Adverse Event Report: ARTHREX, INC. ARTHROSCOPY PUMP REMOTE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. ARTHROSCOPY PUMP REMOTE; ARTHROSCOPE AND ACCESSORIES
Model Number ARTHROSCOPY PUMP REMOTE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 11/12/2024, it was reported by a sales representative via (b)(4) that an ar-6495 pump remote is not working properly.Discovered during a shoulder scope procedure with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/12/2024, a sales representative via (b)(4) reported that an ar-6495 pump remote was not working properly.The rinse and lavage buttons appear to do the opposite function.This was discovered during a shoulder scope procedure with no patient harm.
 
Additional Manufacturer Narrative
The complaint allegation was not confirmed.One unpackaged ar-6495 with serial/batch number (b)(6) was received for evaluation.Upon visual inspection, it was discovered that the device¿s connector sheath was damaged and loose.Functional testing with the console found no issues pressing the lavage and rise buttons; they work as intended.However, it was observed that the keypad signs disappear from the console screen, most likely due to the damaged cable connector.No related to the allegation problem was found.

Brand Name
ARTHROSCOPY PUMP REMOTE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20880374
Report Number1220246-2024-08764
Device Sequence Number20753972
Product Code HRX
UDI-Device Identifier00888867419216
UDI-Public(01)00888867419216(11)230201(10)15051376
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHROSCOPY PUMP REMOTE
Device Catalogue NumberAR-6495
Device Lot Number15051376
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by ManufacturerNot provided
01/03/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date12/12/2024
01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown